MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH REDUCTION FORCEPS WITH POINTS MEDIUM HANDLE-SOFT RATCHET

OBERDORF SYNTHES PRODUKTIONS GMBH REDUCTION FORCEPS WITH POINTS MEDIUM HANDLE-SOFT RATCHET
Catalog Number 399.092
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no known reported patient involvement associated with the complained event.Device is an instrument and is not implanted/explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Facility phone number is not provided for reporting.(b)(4).A device history record (dhr) review was performed for part no.: 399.092, lot no.: 5902211.Manufacturing location: (b)(4), release to warehouse date: 27.May.2009.No non-conformance reports (ncrs) were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.The manufacturing documents were reviewed and no complaint related issues were found.Product was not returned, therefore no further investigation is possible.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes europe reports an event in (b)(6) as follows: it was reported that the handle broke.There was no patient involvement reported.This is report 1 of 1 for complaint (b)(4).

Brand Name
REDUCTION FORCEPS WITH POINTS MEDIUM HANDLE-SOFT RATCHET
Common Device Name
FORCEPS
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key7391802
Report Number8030965-2018-52698
Device Sequence Number1092095
Product Code HTD
UDI-Device Identifier07611819220966
UDI-Public(01)07611819220966(10)5902211
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number399.092
Device Lot Number5902211
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/06/2018
Initial Report FDA Received Date04/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1